# SDR ABXA20130929575

- Difficulty date: September 29, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 77,630 hours, 28,572 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182T32001
- Part serial: NSN
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER HAS A SPOT OF CORRORSION ON UPPER SURFACE AT HSBL 264. BLENDED AREA OF CORROSION ON UPPER SURFACE AT HSBL 24 IAW SRM 51-10- 00. REPAIRED SKIN BLENDOUT IAW REA B655-60721-MR.  CLOSED ACCESS PANELS IAW SRM 51-40-02, PAR 7.  LEVEL 2 CORROSION, PN: 182T3200-1,  SKIN, RS STA 251 TO RS STA 251 L/E.  ACFT WAS GROUNDED.
